# SDR USAA2012022400002

- Difficulty date: February 23, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 10,537 hours, 3,432 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: FR1909
- Condition: Low Pressure
- Location: R2 Door
- Part time: 10,537 hours, 3,432 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R WHITE ARMED LIGHT INTERMITTANT.  FLIGHT ATTENDANT PANEL SHOWS LOW PRESSURE AT DOOR ASSIST BOTTLE - SERVICED BOTTLE TO PROPER PRESSURE.
